MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Catalog Number MSG9080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "glove tore at cuff while surgeon was doffing his gloves.".
 
Additional Manufacturer Narrative
The customer reported tearing at the cuff while the surgeon was doffing his gloves.Inspection reports were reviewed and the lot passed inspection for all physical properties per astm standards; cuff thickness was measured and it met the required range, and the sample was investigated but tearing could not be replicated.The reported problem was not confirmed with the received sample, and the cause was documented as unconfirmed defect.No corrective actions by medline are necessary at this time because the gloves still meet the applicable medline and astm standards, and historical complaint queries did not identify a trend.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50793955
Report Number1417592-2026-42895
Device Sequence Number21461555
Product Code KGO
UDI-Device Identifier40888277347916
UDI-Public40888277347916
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9080
Device Lot Number2079969080-5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown